advertisement
Reply
 
Thread Tools Display Modes
Old 02-22-2013, 11:45 PM #1
leondas leondas is offline
Junior Member
 
Join Date: Feb 2008
Posts: 19
10 yr Member
leondas leondas is offline
Junior Member
 
Join Date: Feb 2008
Posts: 19
10 yr Member
Default Edema Worsening Neuropathy Pain?

Has anyone experienced an increase in burning neuropathy symptoms when a drug causes considerable edema? I got a shot of testosterone and after one week became miserable due to burning even on my torso which is rarely affected in my case. Edema is a common side effect as well as general paresthesia.
leondas is offline   Reply With QuoteReply With Quote

advertisement
Old 02-23-2013, 10:50 AM #2
mrsD's Avatar
mrsD mrsD is offline
Wisest Elder Ever
 
Join Date: Aug 2006
Location: Great Lakes
Posts: 33,508
10 yr Member
mrsD mrsD is offline
Wisest Elder Ever
mrsD's Avatar
 
Join Date: Aug 2006
Location: Great Lakes
Posts: 33,508
10 yr Member
Lightbulb

I was having alot of edema from excess bradykinin, produced by an ACE inhibitor I was using for Blood pressure.

It became a huge reaction....and once I discontinued the drug, I am much better now.

This seemed to magnify my PN as well. Since I discontinued, I
am much much better. This was a slow reaction, and took place over months and years until I had a crisis of sorts. It was easy to
think I was having allergies (burning eyes), more arthritis (joint pain) too. But the edema became severe eventually.

Injections of testosterone usually are long acting with a oil to
slow its absorption. Sudden edema would not be likely in a slow
product like that.
__________________
All truths are easy to understand once they are discovered; the point is to discover them.-- Galileo Galilei

************************************
Weezie looking at petunias 8.25.2017


****************************
These forums are for mutual support and information sharing only. The forums are not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Always consult your doctor before trying anything you read here.
mrsD is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Worsening of pain one week after an epidural injection for sciatica. Chandra Spinal Disorders & Back Pain 26 03-13-2013 11:05 AM
Edema Dr. Smith Peripheral Neuropathy 28 05-17-2012 10:57 AM
Neuropathy pain? MikeS Peripheral Neuropathy 8 07-22-2010 02:27 PM
Edema JRC000 Peripheral Neuropathy 1 10-30-2009 09:15 AM
Anyone experience worsening pain after injection? Chris722 Spinal Disorders & Back Pain 1 03-19-2009 12:28 PM


All times are GMT -5. The time now is 12:00 PM.

Powered by vBulletin • Copyright ©2000 - 2021, Jelsoft Enterprises Ltd.

vBulletin Optimisation provided by vB Optimise v2.7.1 (Lite) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
 

NeuroTalk Forums

Helping support those with neurological and related conditions.

 

The material on this site is for informational purposes only,
and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider.


Always consult your doctor before trying anything you read here.